Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 85, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Aug 29, 2025, 7:38 AM CDT for Panola County, Shelby County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2025, 7:38 AM CDT (12:38 UTC)
- Expired
- Aug 29, 2025, 12:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 64 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 5:17 AM CDT, 2 hours 21 minutes earlier. Its key messages:
- Issued at 1244 AM CDT Fri Aug 29 2025
- Flood Watch is now in effect until 1PM this afternoon.
- The backdoor front is moving toward I-10 now with NE winds, but the upper level winds from the NW will linger for days yet. This will be keeping skies mostly gray for much of the weekend with generally lighter rainfall amounts through Sunday.
- Labor Day is looking much drier with sunshine returning and just a slight chance for some rain south of I-20. The best news is that meteorological fall is a few days early.
Area forecast discussion, Aug 29, 5:17 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
517 AM CDT Fri Aug 29 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 1244 AM CDT Fri Aug 29 2025
- Flood Watch is now in effect until 1PM this afternoon.
- The backdoor front is moving toward I-10 now with NE winds, but
the upper level winds from the NW will linger for days yet.
This will be keeping skies mostly gray for much of the weekend
with generally lighter rainfall amounts through Sunday.
- Labor Day is looking much drier with sunshine returning and
just a slight chance for some rain south of I-20. The best news
is that meteorological fall is a few days early.
&&
.DISCUSSION...
Issued at 1244 AM CDT Fri Aug 29 2025
The NE winds have returned with our cool front/MCS outflow and
are now blowing well south of I-20 along with cooler readings in
the upper 60s and lower 70s. Showers and thunderstorms continue
to develop and intensify moving across I-30 into SW AR and N LA.
Meanwhile, the big late day initial push has moved through our
southern tier of Co./Pa. just over last few hours.
Rainfall so far has been limited by the progressive movement, but
a few areas saw some storm training, but much more of that will
remain possible as the NW flow continues to send weak disturbances
down I-49 tonight and to some extent into the weekend. The flood
watch indicates where most of these heavier elements and
potential training will occur through about lunch time. Skies
will remain cloudy and rain remains possible for most of the
weekend proper, but amounts will be lighter Saturday and Sunday
overall as NE winds veer to E with a surface low riding along the
front to our south.
The WPC maintains Marginal Risk EROs for the weekend as the
ground continues to wet. The heavier amounts will be ending by
this afternoon, but the upper level NW flow over the cooler air
mass will keep skies gray and rain possible for this extended
period of needed rainfall. The SPC continues a Marginal Risk for
mostly Toledo Bend country of TX and LA for the day one outlook.
Labor Day is looking quite grand as the sunshine returns to end
the holiday weekend and the best part of this early fallish story
is the cooler temps in the lack of late summer sunshine until
Monday. The new week will see some rain in the September bucket as
a secondary air mass pushes out of the Canada and down the MS
River Valley keeping the below average temperatures on a roll. /24/
&&
.AVIATION...
(12Z TAFS)
Issued at 504 AM CDT Fri Aug 29 2025
Scattered to numerous showers and thunderstorms currently
impacting or in the vicinity of most of our terminals attm with
the exception of the TYR/GGG and LFK terminals but convection is
forecast to expand to include those terminals as well near or
shortly after sunrise. Ceilings along the leading edge of this
convection and north of the convection range from low MVFR to LIFR
conditions with in and out IFR/MVFR VSBYs with the more intense
convection. For the 12z TAF package, feel like we should get this
convection south of the TXK/ELD later this morning, and south of
the I-20 terminal locations by midday/afternoon and through the
LFK terminal by afternoon/evening. May see a slow improvement to
ceilings along the I-20 Corridor buy later this afternoon. Did
reintroduce VCSH late tonight through the end of the TAF period as
there are some indications of nocturnal redevelopment late
tonight, especially across our NE TX terminals into the SHV
terminal with those MVFR ceilings continuing.
13
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 650 AM CDT Thu Aug 28 2025
Spotter activation may be needed overnight through noon on Friday
for potential isolated severe thunderstorms activity and for any
flooding. Regardless of activation, any reports of flooding
especially will be appreciated for the Flood Watch verification.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 82 72 87 72 / 90 30 40 20
MLU 80 68 86 67 / 90 30 40 20
DEQ 77 65 83 66 / 50 20 20 20
TXK 80 68 86 68 / 70 20 30 20
ELD 79 64 86 64 / 70 20 30 10
TYR 83 72 83 72 / 60 30 60 40
GGG 81 70 85 70 / 80 30 50 30
LFK 89 72 86 71 / 60 50 60 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 1 PM CDT this afternoon for ARZ050-051-059>061-
070>073.
LA...Flood Watch until 1 PM CDT this afternoon for LAZ001>006-010>014-
021.
OK...Flood Watch until 1 PM CDT this afternoon for OKZ077.
TX...Flood Watch until 1 PM CDT this afternoon for TXZ096-097-108>112-
125-126-138.
&&
DISCUSSION...24
AVIATION...13In the hours before
Special weather statement, Aug 29, 4:20 AM CDT, 3 hours 18 minutes before
Special Weather Statement National Weather Service Shreveport LA 420 AM CDT Fri Aug 29 2025 LAZ001>003-010-290945- Webster LA-De Soto LA-Bossier LA-Caddo LA- 420 AM CDT Fri Aug 29 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DE SOTO...SOUTHERN CADDO...SOUTHERN BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 445 AM CDT... At 420 AM CDT, Doppler radar was tracking a strong thunderstorm over Shreveport, moving southeast at 25 mph. HAZARD...Wind gusts up to 40 mph and pea size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Shreveport, Bossier City, Haughton, Greenwood, Stonewall, Fosters, Eastwood, Forbing, Robson, Keithville, Barksdale Air Force Base, Taylortown, Frierson, Sligo, Ferguson, Cross Lake, Elm Grove, Bodcau, Red Chute and Kickapoo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3238 9402 3261 9374 3246 9339 3214 9382 TIME...MOT...LOC 0919Z 302DEG 20KT 3244 9379 MAX HAIL SIZE...0.25 IN MAX WIND GUST...40 MPH 53
Special weather statement, Aug 29, 4:46 AM CDT, 2 hours 52 minutes before
Special Weather Statement National Weather Service Shreveport LA 446 AM CDT Fri Aug 29 2025 LAZ001-002-010>012-291045- De Soto LA-Red River LA-Bienville LA-Caddo LA-Bossier LA- 446 AM CDT Fri Aug 29 2025 ...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DE SOTO...SOUTHEASTERN CADDO...SOUTHEASTERN BOSSIER...NORTHERN RED RIVER AND SOUTHWESTERN BIENVILLE PARISHES UNTIL 545 AM CDT... At 446 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles east of Stonewall, or 15 miles southeast of Shreveport, moving southeast at 20 mph. HAZARD...Wind gusts up to 50 mph and pea size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Shreveport, Bossier City, Mansfield, Stonewall, South Mansfield, Hall Summit, Grand Cane, Caspiana, Mc Dade, Ninock, Frierson, Elm Grove, Kingston, Carmel, Loggy Bayou, Taylortown, Robson, Crichton, Grand Bayou and Reeds Store. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3230 9396 3249 9359 3219 9313 3193 9371 TIME...MOT...LOC 0946Z 305DEG 16KT 3228 9366 MAX HAIL SIZE...0.25 IN MAX WIND GUST...50 MPH 53
Local storm report, Aug 29, 5:30 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
530 AM CDT Fri Aug 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM Flash Flood 3 SW Bossier City 32.49N 93.75W
08/29/2025 Caddo LA Public
High water reported on Line Avenue and Olive
as well as Line near Kings Hwy in southeast
Shreveport.
&&
13Local storm report, Aug 29, 5:44 AM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
544 AM CDT Fri Aug 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 AM Flash Flood 4 N Stonewall 32.32N 93.83W
08/29/2025 Caddo LA Law Enforcement
Flooding reported near Keithville-Mount
Bethel Church Road and Mansfield Road south
of Shreveport.
&&
13Local storm report, Aug 29, 7:01 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
701 AM CDT Fri Aug 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM Flash Flood 3 ENE Shreveport 32.48N 93.75W
08/29/2025 Caddo LA Public
Flooding reported along Fairfield Ave. near
Saint Marks Cathedral.
&&
13Local storm report, Aug 29, 7:11 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
711 AM CDT Fri Aug 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM Flash Flood 3 SW Shreveport 32.44N 93.84W
08/29/2025 Caddo LA NWS Employee
Flooding reported near the West 70th and
3132 underpass in West Shreveport.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:07 PM CDT | Special Weather Statement | SHV | Harrison, Panola | 38 min |
| Aug 28, 7:14 PM CDT | Special Weather Statement | SHV | Smith | 46 min |
| Aug 29, 1:35 AM CDT | Special Weather Statement | SHV | Cass | 40 min |
| Aug 29, 5:17 AM CDT | Areal Flood Advisory | SHV | Camp, Cass, Harrison, Marion, Morris, Titus and 1 more | 6 hr |
| Aug 29, 5:41 AM CDT | Areal Flood Advisory | SHV | Harrison, Marion, Panola | 3 hr |
| Aug 29, 6:38 AM CDT | Flash Flood Warning | SHV | Harrison, Panola | 5 hr |
| Aug 29, 6:50 AM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Marion, Panola, Rusk, Shelby and 1 more | 3 hr |
| Aug 29, 7:32 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 6 hr |
| Aug 29, 8:44 AM CDT | Areal Flood Advisory | SHV | Gregg, Nacogdoches, Panola, Rusk, Shelby | 5 hr |
| Aug 29, 11:07 AM CDT | Flash Flood Warning | SHV | Camp | 3 hr |
| Aug 29, 1:24 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Marion, Upshur | 111 min |
| Aug 29, 1:53 PM CDT | Areal Flood Advisory | SHV | Camp | 112 min |
| Aug 28, 7:05 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Winn | 40 min |
| Aug 28, 7:11 PM CDT | Special Weather Statement | SHV | Bienville | 34 min |
| Aug 28, 7:47 PM CDT | Special Weather Statement | SHV | LaSalle | 43 min |
| Aug 28, 8:14 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches | 61 min |
| Aug 28, 8:33 PM CDT | Special Weather Statement | SHV | LaSalle | 57 min |
| Aug 28, 9:02 PM CDT | Special Weather Statement | SHV | Grant | 43 min |
| Aug 28, 10:27 PM CDT | Special Weather Statement | SHV | Sabine | 48 min |
| Aug 29, 12:29 AM CDT | Areal Flood Advisory | SHV | Sabine | 2 hr |
| Aug 29, 1:21 AM CDT | Special Weather Statement | SHV | Bossier | 39 min |
| Aug 29, 1:37 AM CDT | Special Weather Statement | SHV | Lincoln | 23 min |
| Aug 29, 4:03 AM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 4 hr |
| Aug 29, 4:20 AM CDT | Special Weather Statement | SHV | Caddo | 25 min |
| Aug 29, 4:34 AM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 6 hr |
| Aug 29, 4:46 AM CDT | Special Weather Statement | SHV | De Soto, Red River | 59 min |
| Aug 29, 5:50 AM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 3 hr |
| Aug 29, 7:19 AM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 5 hr |
| Aug 29, 12:32 AM CDT | Special Weather Statement | SHV | Lafayette | 43 min |
| Aug 29, 1:06 AM CDT | Special Weather Statement | SHV | Lafayette | 24 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.